# SDR RAIA00704015

- Difficulty date: April 4, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145
- Aircraft serial: 145119
- Aircraft time: 17,479 hours, 16,606 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice System
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3505 - PIT - E2 ANTI-ICE FAIL.  MAINTENANCE DEFERRED ENGINE ANTI-ICE PER MEL.
